Alert archive / Kentucky / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Jackson, KY

July 27, 2014Wayne County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 27, 2014, 2:59 PM EDT for Wayne County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2014, 2:59 PM EDT (18:59 UTC)
Expired
Jul 27, 2014, 7:00 PM EDT
In force
4 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Wayne County, KY

The radar

The Knoxville radar (KMRX), 142 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1964 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

916 
WGUS53 KJKL 271859
FFWJKL
KYC231-272300-
/O.NEW.KJKL.FF.W.0014.140727T1859Z-140727T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
259 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 700 PM EDT

* AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL ACROSS THE WARNED      
  AREA. RADAR ESTIMATES INDICATE THAT BETWEEN 2 AND 3 INCHES OF      
  RAINFALL HAVE FALLEN OVER PORTIONS OF THE AREA DURING THE PAST     
  HOUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONTICELLO...BETSEY...DELTA...DENNEY...GREGORY...MILL SPRINGS...
  PARNELL...RITNER AND STEUBENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3692 8496 3696 8495 3696 8490 3699 8485
      3687 8458 3685 8459 3685 8457 3684 8460
      3682 8458 3680 8460 3679 8463 3677 8464
      3676 8467 3689 8501

$$

RAY
2 follow-up statements
388 
WGUS73 KJKL 272002
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
402 PM EDT SUN JUL 27 2014

KYC231-272300-
/O.CON.KJKL.FF.W.0014.000000T0000Z-140727T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-
402 PM EDT SUN JUL 27 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN WAYNE COUNTY
UNTIL 700 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS HAVE PRODUCED BETWEEN 2 AND 3 INCHES ACROSS THE 
AREA. THUNDERSTORMS ARE EXPECTED TO REDEVELOP ACROSS THE AREA DURING 
THE LATE AFTERNOON AND EARLY EVENING TIME FRAME...WITH THE POTENTIAL 
OF PRODUCING ADDITIONAL HEAVY RAINFALL.

RUNOFF FROM RECENT EXCESSIVE RAIN IN COMBINATION WITH ANY ADDITIONAL 
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT 
WILL EXPERIENCE FLASH FLOODING INCLUDE...MONTICELLO...BETSEY... 
DELTA...DENNEY...GREGORY...MILL SPRINGS...PARNELL...RITNER AND 
STEUBENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3692 8496 3696 8495 3696 8490 3699 8485
      3687 8458 3685 8459 3685 8457 3684 8460
      3682 8458 3680 8460 3679 8463 3677 8464
      3676 8467 3689 8501

$$

RAY
050 
WGUS73 KJKL 272254
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
654 PM EDT SUN JUL 27 2014

KYC231-272308-
/O.EXP.KJKL.FF.W.0014.000000T0000Z-140727T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE KY-
654 PM EDT SUN JUL 27 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN WAYNE
COUNTY WILL BE ALLOWED TO EXPIRE AT 700 PM EDT...

COUNTY DISPATCH REPORTED THAT THERE WERE NO FLOOD RELATED ISSUES. 
THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 7 PM 
EDT. 

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3692 8496 3696 8495 3696 8490 3699 8485
      3687 8458 3685 8459 3685 8457 3684 8460
      3682 8458 3680 8460 3679 8463 3677 8464
      3676 8467 3689 8501

$$

RAY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 2:56 PM EDT, 3 minutes earlier.

Area forecast discussion, Jul 27, 2:56 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
256 PM EDT SUN JUL 27 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 255 PM EDT SUN JUL 27 2014

THE SHORT TERM DISCUSSION WILL BE ISSUED SHORTLY

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 256 PM EDT SUN JUL 27 2014

THE MODELS START OUT IN VERY GOOD AGREEMENT WITH AN UPPER LOW OVER
HUDSON BAY WITH AN UPPER TROUGH EXTENDING SOUTH ACROSS WEST VIRGINIA
TO FLORIDA. THERE IS AN UPPER HIGH CENTER OVER WEST TEXAS WITH AN
UPPER RIDGE EXTENDING INTO ALBERTA. AT THE SURFACE...THE BACK END OF
THE PREVIOUS SYSTEM WILL ALREADY BE THROUGH THE AREA. THE UPPER LOW
WILL STAY QUASI STATIONARY AND WITH TIME THE UPPER TROUGH RETROGRADES
A LITTLE TO THE WEST. THIS TYPE OF PATTERN IS CONDUCIVE FOR MCS
DEVELOPMENT TO POSSIBLY THEN MOVE ACROSS THE AREA AS SHORT WAVES MOVE
DOWN THE BACK SIDE OF THE UPPER TROUGH. WITH THIS UPPER HIGH IN
PLACE...THE SEASONABLY COOL WEATHER CONTINUES FOR THE GREAT LAKES AND
THE OHIO VALLEY...WHILE IT WILL BE SWELTERING AND DRY OUT WEST.
THE MODELS ARE IN GOOD AGREEMENT...SO PRETTY MUCH WENT WITH THE MODEL
BLEND AND THEN MADE SOME CORRECTION DUE TO ELEVATION DIFFERENCES. ON
THE DAYS THUNDERSTORMS ARE FORECAST...THE STORMS WILL BE MOSTLY DURING THE
AFTERNOON AND EARLY EVENING.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 753 AM EDT SUN JUL 27 2014

A CLUSTER OF SHOWERS AND THUNDERSTORMS CONTINUES TO DEVELOP ACROSS
SOUTH CENTRAL INDIANA AND CENTRAL KY...MOVING EAST AND SOUTHEAST.
THESE STORMS HAVE SHOWN A DIMINISHING TREND AS THEY HEAD INTO THE
JACKSON CWA...BUT SOME LIGHTNING AND LIGHT RAIN SHOWERS ARE STILL
PRESENT ACROSS THE SOUTHWEST CWA. EXPECT SOME LIGHT RAIN AND MAYBE A
FEW LIGHTNING STRIKES AND RUMBLES OF THUNDER AT THE TAF SITES OVER
THE NEXT FEW HOURS. CIGS SEEM TO BE MAINTAINING VFR STATUS /OR
BORDERLINE MVFR/...AND RAIN SEEMS TO BE LIGHT ENOUGH THAT LITTLE
RESTRICTIONS TO VSBY ARE EXPECTED.

MAIN FOCUS FOR TAF PERIOD WILL BE THIS AFTERNOON. MODELS ARE STILL
POINTING AT AN EVENT THAT IS RARE FOR EASTERN KY IN JULY. LITTLE
CHANGES WERE MADE TO THE 06Z TAFS FOR THIS AFTERNOON AS THEY SEEM TO
HAVE A GOOD GENERAL IDEA ON THE POTENTIAL THREATS. EXPECTING MOSTLY
MVFR CIGS AND VSBY FOR THE AREA...HOWEVER SOME OF STRONGER STORMS
COULD BE CAPABLE OF DROPPING THE VSBY TO AROUND A MILE AND PRODUCE
WIND GUSTS OF 40 TO 50 KTS. THERE IS ALSO THE THREAT OF SOME LARGE
DAMAGING HAIL WITH ANY THUNDERSTORM THAT DEVELOPS...WHICH WAS
INCLUDED IN THE TAFS AS WELL. KEPT THE TEMPO GROUP IN THE TAFS TO
REFLECT THE MOST LIKELY TIMES THAT THE STORMS WILL BE IN THE
AREA...HOWEVER THUNDERSTORMS ARE POSSIBLE ANYTIME BY LATE THIS
MORNING AND THROUGH THIS EVENING. WE WILL CONTINUE TO MONITOR THE
DEVELOPING SITUATION AND MAKE UPDATES FOR THE TAF SITES AS NEEDED
ONCE STORMS BEGIN INITIATING.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HAL
LONG TERM...JJ
AVIATION...JMW
Hazardous weather outlook, Jul 27, 4:57 AM EDT, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
457 AM EDT SUN JUL 27 2014

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
457 AM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A HIGH
POTENTIAL THAT THESE THUNDERSTORMS WILL BE STRONG TO SEVERE INTO
THIS EVENING. THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS...LARGE HAIL...LOCALIZED FLASH FLOODING...AS WELL
AS ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE POSSIBLE MONDAY AFTERNOON AND EVENING. BETTER
CHANCES OF THUNDERSTORMS WILL THEN OVERSPREAD ALL OF EASTERN KY
DURING THE DAY ON FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN ANY OCCURRENCES OF HAIL...DAMAGING
WIND GUSTS...AS WELL AS FLASH FLOODING THROUGH THIS EVENING.

JMW

In the hours before

Special weather statement, Jul 27, 1:59 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
159 PM EDT SUN JUL 27 2014

KYZ058-108-111-112-271830-
ESTILL-WOLFE-LEE-BREATHITT-
159 PM EDT SUN JUL 27 2014

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 230 PM EDT SUNDAY AFTERNOON...

   SOUTHWESTERN WOLFE...
   LEE...
   BREATHITT AND
   ESTILL.

AT 159 PM EDT...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED NEAR DOE CREEK...OR NEAR IRVINE...MOVING EAST AT 50 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...OLD LANDING
AROUND 205 PM EDT...MOUNT OLIVE AROUND 210 PM EDT...ST. HELENS AROUND
215 PM EDT...MONICA AROUND 220 PM EDT...AND OAKDALE AROUND 225 PM
EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
EASTERN KENTUCKY.

GREIF
Special weather statement, Jul 27, 2:10 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
210 PM EDT SUN JUL 27 2014

KYZ068-069-079-080-271900-
PULASKI-ROCKCASTLE-LAUREL-JACKSON-
210 PM EDT SUN JUL 27 2014

...AN AREA OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES
THROUGH 300 PM EDT SUNDAY AFTERNOON...

   SOUTHERN JACKSON...
   NORTHEASTERN PULASKI...
   ROCKCASTLE AND
   NORTHERN LAUREL.

AT 210 PM EDT...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WAS
LOCATED NEAR BEE LICK...OR 10 MILES WEST OF MOUNT VERNON...MOVING
EAST AT 50 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BROMO AROUND
215 PM EDT...WELLHOPE AROUND 220 PM EDT...PINE HILL AROUND 225 PM
EDT...CAMP WILDCAT AROUND 230 PM EDT...OAKLEY AROUND 235 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THESE
THUNDERSTORMS. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
EASTERN KENTUCKY.

GREIF
Local storm report, Jul 27, 2:18 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
218 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             ANNVILLE                37.32N 83.96W
07/27/2014  E0.88 INCH       JACKSON            KY   EMERGENCY MNGR

&&

TBREWER
Special weather statement, Jul 27, 2:26 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
226 PM EDT SUN JUL 27 2014

KYZ116-117-271915-
LESLIE-CLAY-
226 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 315
PM EDT SUNDAY AFTERNOON...

   CENTRAL LESLIE AND
   CENTRAL CLAY.

AT 226 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR TANKSLEY...OR
6 MILES NORTHEAST OF MANCHESTER...MOVING EAST AT 45 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BOBS FORK
AROUND 235 PM EDT...HOSEA AROUND 240 PM EDT...HYDEN AROUND 245 PM
EDT...WENDOVER AROUND 250 PM EDT...AND CINDA AROUND 255 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
EASTERN KENTUCKY.

GREIF
Special weather statement, Jul 27, 2:52 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
252 PM EDT SUN JUL 27 2014

KYZ118-271915-
LETCHER-
252 PM EDT SUN JUL 27 2014

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 315
PM EDT SUNDAY AFTERNOON...

   EASTERN LETCHER.

AT 252 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR COLLY...OR
NEAR WHITESBURG...MOVING EAST AT 45 MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...JENKINS AROUND
300 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR
EASTERN KENTUCKY.

GREIF
Local storm report, Jul 27, 2:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
257 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             5 NW MONTICELLO         36.89N 84.91W
07/27/2014  E1.75 INCH       WAYNE              KY   911 CALL CENTER

            IN THE COMMUNITY OF EADSVILLE.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 10:24 AM EDTSevere Thunderstorm WarningJKLEstill, Jackson, Lee, Owsley22 min
Jul 27, 12:06 PM EDTTornado WarningJKLEstill, Powell24 min
Jul 27, 12:13 PM EDTAreal Flood AdvisoryJKLEstill, Lee, Powell, Wolfe4 hr
Jul 27, 12:24 PM EDTSevere Thunderstorm WarningJKLEstill, Lee, Owsley, Powell, Wolfe51 min
Jul 27, 12:26 PM EDTSevere Thunderstorm WarningJKLMenifee, Powell, Wolfe23 min
Jul 27, 12:38 PM EDTTornado WarningJKLEstill, Lee37 min
Jul 27, 12:58 PM EDTAreal Flood AdvisoryJKLBreathitt4 hr
Jul 27, 1:03 PM EDTAreal Flood AdvisoryJKLBath, Montgomery4 hr
Jul 27, 1:04 PM EDTSevere Thunderstorm WarningJKLBreathitt, Knott, Lee, Magoffin, Owsley, Perry41 min
Jul 27, 1:14 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Jul 27, 1:24 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Rockcastle51 min
Jul 27, 1:36 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Perry5 hr
Jul 27, 1:52 PM EDTAreal Flood AdvisoryJKLBreathitt, Magoffin, Menifee, Morgan, Wolfe4 hr
Jul 27, 2:02 PM EDTTornado WarningJKLClay, Jackson, Laurel28 min
Jul 27, 2:03 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Owsley, Rockcastle4 hr
Jul 27, 2:05 PM EDTSevere Thunderstorm WarningJKLMagoffin, Menifee, Morgan, Wolfe25 min
Jul 27, 2:08 PM EDTSevere Thunderstorm WarningJKLKnott, Letcher, Perry52 min
Jul 27, 2:14 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne46 min
Jul 27, 2:17 PM EDTAreal Flood AdvisoryJKLLetcher3 hr
Jul 27, 2:24 PM EDTFlash Flood WarningJKLJackson, Laurel, Rockcastle4 hr
Jul 27, 2:28 PM EDTTornado WarningJKLWayne32 min
Jul 27, 2:30 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Wayne, Whitley4 hr
Jul 27, 2:37 PM EDTTornado WarningJKLClay, Jackson, Laurel, Rockcastle38 min
Jul 27, 2:56 PM EDTTornado WarningJKLMcCreary, Wayne49 min
Jul 27, 3:11 PM EDTTornado WarningJKLClay, Jackson, Leslie, Perry34 min
Jul 27, 3:26 PM EDTTornado WarningJKLMcCreary, Whitley31 min
Jul 27, 3:28 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry4 hr
Jul 27, 3:29 PM EDTSevere Thunderstorm WarningJKLPulaski46 min
Jul 27, 3:39 PM EDTTornado WarningJKLClay, Leslie51 min
Jul 27, 3:55 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley50 min
Jul 27, 4:03 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne42 min
Jul 27, 4:05 PM EDTTornado WarningJKLClay, Jackson25 min
Jul 27, 4:11 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher49 min
Jul 27, 4:15 PM EDTTornado WarningJKLHarlan, Leslie45 min
Jul 27, 4:19 PM EDTFlash Flood WarningJKLClay4 hr
Jul 27, 4:25 PM EDTTornado WarningJKLMcCreary, Pulaski, Wayne35 min
Jul 27, 4:30 PM EDTTornado WarningJKLClay, Leslie, Perry45 min
Jul 27, 4:36 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne, Whitley39 min
Jul 27, 4:52 PM EDTTornado WarningJKLMcCreary, Whitley38 min
Jul 27, 4:56 PM EDTSevere Thunderstorm WarningJKLMcCreary, Pulaski, Wayne64 min
Jul 27, 5:05 PM EDTFlash Flood WarningJKLMcCreary, Pulaski, Wayne, Whitley6 hr
Jul 27, 5:10 PM EDTTornado WarningJKLMcCreary, Pulaski, Wayne35 min
Jul 27, 5:12 PM EDTSevere Thunderstorm WarningJKLHarlan, Leslie, Letcher, Perry48 min
Jul 27, 5:27 PM EDTSevere Thunderstorm WarningJKLBell, Whitley41 min
Jul 27, 5:34 PM EDTAreal Flood AdvisoryJKLBell, Harlan, Knox, McCreary, Whitley3 hr
Jul 27, 7:24 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan51 min

Nearby

Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.